MathSciNet Relay Station
MathSciNet bibliographic data
MR1617397 11N80
Kahane, Jean-Pierre Sur les nombres premiers généralisés de Beurling. Preuve d'une conjecture de Bateman et Diamond. (French) [On Beurling's generalized primes: proof of a conjecture of Bateman and Diamond] J. Théor. Nombres Bordeaux 9 (1997), no. 2, 251–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement